# SDR 2304

- Difficulty date: November 5, 2004
- Submitted: November 19, 2004
- Operation: General aviation
- Aircraft: VPBSH
- Make and model: Gulstm GIV
- Aircraft serial: 1466
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 3.5 HR INTO FLIGHT, RETURN TO BLOCK DUE TO HYD FLUID LOSS.
